# SDR AALA201706149021

- Difficulty date: June 13, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 21,090 hours, 8,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER MISSING BY THE L1 DOOR. REMOVED & REPLACED FWD GALLEY ENTRANCE LIGHT BASE PLATE.  OPS CHECKED NORMAL IAW AMM 33-51-14. OK FOR SERVICE.
